Jump to content
CrazyBoards.org

Depakote and complete, total exhaustion


Recommended Posts

I know two people on Depakote, one hasn't been on it enough to really know the effects, the other had the tiredness but it went away.

I am looking for more opinions. I mean, I have tons of side effects, but I feel pretty mellow on it, and I'm not really depressed. I could deal with it if I would just not feel this fatigue. I won't be able to work if this keeps on. Today was my first day back and I barely made it home. I guess I would have just pulled off to the side of the road! I flopped on my bed and slept for 1 1/2 hours.

I have kids, and at some point I imagine I will be needing to pay attention to them, but if all I do is work and sleep, that sucks.

I take 1500mg at night. I don't know if I should take it earlier or later or what. I usually take it about ten. Yes, I will list my other meds and I have been on them for a long time. 30mg Lexapro, 150mg Lamictal, 450mg Wellbutrin. All in AM.

The balance thing would be good to get rid of too. Losing things MORE than I was. My kids already think I am a comedian. Speaking properly, being able to write...can you believe that? My handwriting is from hell. It's like I can't control a pen.

Okay, enough griping. Need to see about the fatigue. Going back to bed now.

Sam

Link to comment
Share on other sites

I don't have any personal experience as to whether the fatigue will fade. How long have you been on Depakote? 1500 seems like a fairly high dose, given that you're also on Lamictal. Is it necessary to be that high?

Also, the Depakote will be raising your effective level of Lamictal substantially (although if you're also on oral contraceptives this might be a wash). Unless you adjusted the actual dose you take downward, it might be possible that the increased plasma level of Lamictal is making you tired?

Just a couple thoughts. Hope you feel rested soon.

cache-monkey

Link to comment
Share on other sites

I don't have any personal experience as to whether the fatigue will fade. How long have you been on Depakote? 1500 seems like a fairly high dose, given that you're also on Lamictal. Is it necessary to be that high?

Also, the Depakote will be raising your effective level of Lamictal substantially (although if you're also on oral contraceptives this might be a wash). Unless you adjusted the actual dose you take downward, it might be possible that the increased plasma level of Lamictal is making you tired?

Just a couple thoughts. Hope you feel rested soon.

cache-monkey

Thanks c-m,

Hmm. I guess I have been on Depakote for....two months? It was just raised about a week ago to 1500. My Lamictal was dropped from 300mg to 150mg to account for the change of adding the Depakote. Lamictal has never made me tired before.

Yes, I guess 1500mg isn't an average dose, but I guess it has turned into my main mood stabilizer.

Thank you so much for responding. Maybe my pdoc raised my Dep too soon. I was only on 1250mg for a little while, but I was still doing the mixed thing. Maybe I'll give him a call.

Sam

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...